Ask A Doctor - Please Advice. - DesiMD Healthcare Services

   

Hello sir, I had fever 2days back so i took a 500mg paracip (half) at night. Fever went off but at around 4AM, i had loose motion. Been almost 20+ times. So next morning i took electral so that i don't have de hydration & ate 1 eldoper each afternoon & night. Now I have bad stomach pain. Not able to deliver stools.. If it comes, its like 5ml or so.. Have eaten just steam rice from morning. That too did not come out. Please advice. Is it because of eldoper? When will i be able to do a normal stool & flush out whatever i have eaten? - Asked by T B on 03-Jan-2015 01:21:18

Answer Count: 1    Disorder Type: Digestive disorders
  • Answered by Dr. on 03-Jan-2015 15:14:16

    Hi,

    You should not have taken eldopar as infection prolongs. Take cifran 500 mg for two days and TINIBA (tinidazole) 500 mg for five days. Take plenty fluids and normal diet. For stomach pain try cyclopam.


    See Disclaimer
Login to post a reply
  • 10 Tips to Power Your Digestive Health

    Many people only start understanding the importance of a healthy digestive system when they begin to experience discomfort, or symptoms such as bloating, diarrhea, stomach pain, gas, sudden weight...
    25/03/2016 by Dr.
  • How our Gut Health can Impact Mood?

    Did you ever realize that your gastrointestinal tract or gut health can impact your mood way more than you can imagine? It is sometimes described as our “second brain” and that is because it is...
    17/03/2016 by Dr.
  • Celiac Disease

    Celiac disease is an immune reaction to consumption of gluten which is a protein found in barley, rye and wheat. If a person who is already suffering from celiac disease eats gluten, it leads to an...
    05/06/2015 by Dr.
  • Hepatitis C

    Inflammation of the liver is called hepatitis. Hepatitis C is caused by hepatitis C virus (HCV). This virus attacks the cells of liver causing inflammation of the liver. Usually there are no...
    21/05/2015 by Dr.
  • Protect Yourself from Giardiasis: Intestinal Infection

    Giardiasis is an intestinal infection caused by Giardia lamblia (a single-celled microscopic parasite) that typically affects the intestines causing abdominal cramps, nausea, swelling and diarrhoea...
    18/03/2015 by Dr.

Disclaimer:
  • The answer(s) suggested above are for information purposes only.
  • If you need further help (or) if you have any further queries, please contact our Customer Care Centre +91 40 4242 8282 / +91 801 901 2308 and our doctors will try to help you.
  • In case of emergency, please call your doctor or go to the nearest hospital immediately.
  • The questions asked for free advice will be visible to visitors of this portal (www.desimd.com). Hence, the user should not divulge and must take the responsibility to not divulge any personal identifiable information on the portal.
  • If the patient is less than 18 years of age, parental guidance is advised. We discourage (and disapprove) approaching us directly. It is advised that the query be framed in consultation with their parents. Any query from age group less than 18 years is assumed to be done in accordance with this protocol.